MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS

ALCON LABORATORIES IRELAND LTD. CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM; LENS, INTRAOCULAR, TORIC OPTICS
Model Number PXCAT3
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Blurred Vision (2137)
Date of Event 06/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A non health professional reported that following surgery, the patient experienced driving at night and golfing is hard,.The clinical reason for explant was documented as the change in target.The intraocular lens (iol) was replaced with similar company lens.As a result, the intraocular lens (iol) was explanted 1 month, 11 days after the initial implant procedure.Additional information has been requested but is not available at the time of this report.
 
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).

Brand Name
CLAREON PANOPTIX PRO TRIFOCAL TORIC UV ABSORBING IOL W/AUTONOME DELIVERY SYSTEM
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key25905993
Report Number9612169-2026-01692
Device Sequence Number8438693
Product Code MJP
UDI-Device Identifier00380658491321
UDI-Public(01)00380658491321(17)300208(11)250210(10)25988125
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPXCAT3
Device Catalogue NumberPXCAT3.200
Device Lot Number25988125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/22/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC VISCOELASTIC SYSTEM; MONARCH III IOL CARTRIDGE D; MONARCH IOL, INJECTOR, UNSPECIFIED
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age70 YR
Patient SexMale